Preferential attachment with choice

John Haslegrave and Jonathan Jordan
Random Structures and Algorithms, Vol. 48, pp751-766 (2016).

We consider the degree distributions of preferential attachment random graph models with choice similar to those considered in recent work by Malyshkin and Paquette and Krapivsky and Redner. In these models a new vertex chooses $r$ vertices according to a preferential rule and connects to the vertex in the selection with the $s$th highest degree. For meek choice, where $s>1$, we show that both double exponential decay of the degree distribution and condensation-like behaviour are possible, and provide a criterion to distinguish between them. For greedy choice, where $s=1$, we confirm that the degree distribution asympotically follows a power law with logarithmic correction when $r=2$ and shows condensation-like behaviour when $r>2$.

Link to paper on ArXiv

Link to paper on journal website

Back to my research page.
Last updated 7 July 2017.